# SDR SIMA20221005001

- Difficulty date: October 5, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000630
- Aircraft time: 14,869 hours, 9,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17005663005
- Condition: Corroded
- Location: Fr 13-14
- Component: Sill,Right Floo
- Component part number: 17005663005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI# 53-10-027 FWD GALLEY R/H FWD SILL BETWEEN FRAMES 12 AND 14 HAS CORROSION (LEVEL 2 CORROSION)-C/A-RAR FWD GALLEY RH FWD SILL BETWEEN FRAMES 12 AND 14 IAW EMB-175 SRM 51-40-08
